Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Chronic Myelogenous Leukemia

Get Email Updates

Related Topics

Chronic Myelogenous Leukemia Guide

Maryann Gromisch RN Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: I was diagnosed with CML and have been taking Glivec the past month, but am feeling pain in my kidney and backbone. Please help!

By Arshad Khan
 
Rate This

Add a Comment1 Comments

Susan Cody HERWriter Guide

Hi Arshad Khan

Thank you for your post and I'm very sorry about your recent diagnosis.

Symptoms of CML include that pain around the kidney area (below the ribs) a general feeling of malaise as well as fevers, night sweats and weight loss.

Unfortunately, one of the side effects of the medication you are taking is musculoskeletal pain and this may be what is happening with you. You need to tell your doctor about this pain straight away to make sure a connection can be established and that it isn't being caused by something else.

Also, here is an article for you that I think is a must read: http://www.empowher.com/cancer/content/cml-patients-survivors-changing-l...

Please keep us posted and we wish you the very best,

Susan

 

December 12, 2012 - 1:41pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1764 Health

Changed

666 Lives

Saved

529 Lives
7 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do your teens have their own cellphones?:
View Results